MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AB EXTRACTOR BODY 52MM; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 AB EXTRACTOR BODY 52MM; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 221700052
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
I covered a hip revision case yesterday afternoon at (b)(6) hospital where one of the instruments used to remove the ceramic liner failed to work and as a result the surgeon had to revise the entire cup rather exchanging the liner only.The instrument is size 52mm pinnacle ab liner extractor (see picture below).It was from a loan kit booked under reference: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was a 30-minute surgical delay.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AB EXTRACTOR BODY 52MM
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7714504
Report Number1818910-2018-65105
Device Sequence Number16461134
Product Code HWB
UDI-Device Identifier10603295097280
UDI-Public10603295097280
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221700052
Device Lot NumberAH0804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/01/2018
08/24/2018
08/24/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/08/2018
08/27/2018
09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1